# SDR CHQ2008F00004

- Difficulty date: August 30, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23063131
- Part serial: BAE11860
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,332 hours, 17,332 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLIGHT 5346, STL TO MSY.  WHILE ON DESCENT INTO MSY, AT APPROXIMATELY FL285 THE FLIGHT CREW NOTICED ABNORMAL INDICATIONS ON EICAS FROM E2.  THE N1 INDICATIONS WERE INCREASE AND DECREASING RAPIDLY BUT WERE STAYING WITHIN LIMITS AS WELL AT THE ITT.  IT WAS ALSO NOTED THAT THE FADEC CHANNELS WERE COMMANDING IGNITION.  AS THE FLIGHT CREW ATTEMPTED TO VERIFY THE CAUSE OF THE PROBLEM THERE WAS A FLAMEOUT ON E2, AT WHICH TIME ENG 2 OUT WAS DISPLAYED ON EICAS.  THE APU WAS STARTED AND QRH WAS FOLLOWED AND E2 WAS SUCCESSFULLY RESTARTED.  THERE WERE NO FURTHER ABNORMALITIES DURING THE OPERATION  OF E2 AND THE ACFT LANDED WITHOUT INCIDENT.  ON CALL MX AT MSY INSPECTED THE FADEC HARNESSES WITH NO FAULTS FOUND AND RAN THE ENGINES WITH THE FLIGHT CREW AND THERE WERE NO ABNORMALITIES.  THE ACFT WAS THEN FERRIED TO STL FOR FURTHER TROUBLESHOOTING.  MX SWAPPED THE FADECS AND FOUND THAT THE INDICATION FLUCTUATIONS CONTINUED AND THAT THE FPMU WAS AT FAULT.  THE FPMU WAS FAULT AND THERE WERE NO FURTHER DEFECTS NOTED.
